ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Одно достаточное условие для гамильтоновости орграфов с большими полустепенями

Дарбинян, С. Х. (1986) Одно достаточное условие для гамильтоновости орграфов с большими полустепенями. ՀՍՍՀ ԳԱ Զեկույցներ, 82 (1). pp. 6-8. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
5Mb

Item Type:Article
Additional Information:Մեծ կիսաաստիճաններով կողմնորոշված գրաֆների համիլթոնյանության մի բավարար պայման; A sufficient condition for Hamiltonian digraphs with a large indegree and outdegree
Uncontrolled Keywords:Դարբինյան Ս. Խ., Darbinian S. Kh.
Subjects:Q Science > QA Mathematics
ID Code:4816
Deposited By:NAS Reports
Deposited On:04 Feb 2013 14:59
Last Modified:27 Jun 2020 22:22

Repository Staff Only: item control page